Short time existence of the classical solution to the fractional mean curvature flow
Julin, V., & La Manna, D. A. (2020). Short time existence of the classical solution to the fractional mean curvature flow. Annales de l’Institut Henri Poincaré : Analyse Non Linéaire, 37(4), 983-1016. https://doi.org/10.1016/j.anihpc.2020.02.007
DisciplineAnalyysin ja dynamiikan tutkimuksen huippuyksikköMatematiikkaAnalysis and Dynamics Research (Centre of Excellence)Mathematics
© 2020 Elsevier
We establish short-time existence of the smooth solution to the fractional mean curvature flow when the initial set is bounded and C1,1-regular. We provide the same result also for the volume preserving fractional mean curvature flow.
Publication in research information system
MetadataShow full item record
Related funder(s)Academy of Finland
Funding program(s)Research costs of Academy Research Fellow, AoF
Additional information about fundingThe first author was supported by the Academy of Finland grant 314227.
Showing items with similar title or keywords.
Niinikoski, Joonas (Elsevier BV, 2021)In this paper we establish a new stability result for smooth volume preserving mean curvature flows in flat torus T-n in dimensions n = 3, 4. The result says roughly that if an initial set is near to a strictly stable set ...
Carbotti, Alessandro; Don, Sebastiano; Pallara, Diego; Pinamonti, Andrea (EDP Sciences, 2021)We prove the local minimality of halfspaces in Carnot groups for a class of nonlocal functionals usually addressed as nonlocal perimeters. Moreover, in a class of Carnot groups in which the De Giorgi’s rectifiability theorem ...
Le Donne, Enrico; Moisala, Terhi (Springer, 2021)This paper contributes to the study of sets of finite intrinsic perimeter in Carnot groups. Our intent is to characterize in which groups the only sets with constant intrinsic normal are the vertical half-spaces. Our ...
Casteras, Jean-Baptiste; Heinonen, Esko; Holopainen, Ilkka; De Lira, Jorge H. (De Gruyter, 2022)Assuming that there exists a translating soliton u∞ with speed C in a domain Ω and with prescribed contact angle on ∂Ω, we prove that a graphical solution to the mean curvature ow with the same prescribed contact angle ...
Paternain, Gabriel P.; Salo, Mikko (Springer, 2021)We consider the geodesic X-ray transform acting on solenoidal tensor fields on a compact simply connected manifold with strictly convex boundary and non-positive curvature. We establish a stability estimate of the form ...